MathSciNet Relay Station
MathSciNet bibliographic data
MR2091286 (2005f:47134) 47H10 (34B10 47N20)
Zima, Mirosława Fixed point theorem of Leggett-Williams type and its application. J. Math. Anal. Appl. 299 (2004), no. 1, 254–260.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement